Sraffian indeterminacy in general equilibrium. / Mandler, M .

In: Review of Economic Studies, Vol. 66, No. 3, 07.1999, p. 693-711.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Sraffian indeterminacy in general equilibrium. / Mandler, M .

In: Review of Economic Studies, Vol. 66, No. 3, 07.1999, p. 693-711.

Research output: Contribution to journalArticlepeer-review

Harvard

Mandler, M 1999, 'Sraffian indeterminacy in general equilibrium', Review of Economic Studies, vol. 66, no. 3, pp. 693-711.

APA

Mandler, M. (1999). Sraffian indeterminacy in general equilibrium. Review of Economic Studies, 66(3), 693-711.

Vancouver

Mandler M. Sraffian indeterminacy in general equilibrium. Review of Economic Studies. 1999 Jul;66(3):693-711.

Author

Mandler, M . / Sraffian indeterminacy in general equilibrium. In: Review of Economic Studies. 1999 ; Vol. 66, No. 3. pp. 693-711.

BibTeX

@article{9db6c49aab0a45339b2ec80e1cad8aa5,
title = "Sraffian indeterminacy in general equilibrium",
keywords = "PRODUCTION ECONOMIES, REGULARITY, FINITE",
author = "M Mandler",
year = "1999",
month = jul,
language = "English",
volume = "66",
pages = "693--711",
journal = "Review of Economic Studies",
issn = "0034-6527",
publisher = "Oxford University Press",
number = "3",

}

RIS

TY - JOUR

T1 - Sraffian indeterminacy in general equilibrium

AU - Mandler, M

PY - 1999/7

Y1 - 1999/7

KW - PRODUCTION ECONOMIES

KW - REGULARITY

KW - FINITE

M3 - Article

VL - 66

SP - 693

EP - 711

JO - Review of Economic Studies

JF - Review of Economic Studies

SN - 0034-6527

IS - 3

ER -